# SDR DALA2025071005217

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 58,645 hours, 41,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9549, BOTH EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOP. CORRECTIVE ACTION: REPLACED OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY PER B717 AMM 33-51. OPS CHECK GOOD. (LP 7315329)
